Jump to content
Important Survey - Please Participate ×

Im going through hell on 2mg. Should I still cut?


[al...]

Recommended Posts

I wrote before about kindling on my CNS as I've done this same routine a couple of times before. Taken small dose Valium for a few weeks then tapered. I couldn't believe I'd have a withdrawal like this!! I have insomnia some nights (despite the Mirtazapine), depression and crying spells, muscles spasm, nerve pain, panic, adrenaline, and the worst thing - feeling suicidal. I would have said it couldn't be the Valium as others have, but the truth is, before I took the Valium on a daily basis I was mostly okay - recovering from a horrible medical misdiagnosis and treatment at the end of last year, hospitalisation on intravenous antibiotics, work, financial and relationship problems. All these problems are behind me now, but I am worse than ever. My muscles and nerve pain has been so bad in the last couple of days I've resorted to Panadeine. I went from 5mg of Valium to 2mg in 10 days. I've now been on 2mg for 5 days. As I'm such a mess, should I slow this down? and if so, how long should I stay on 2mg, and then what? My doctor has given me CBD oil but it does nothing. I need the Panadeine when I've got the pelvic pain, or I find the pain and lack of sleep because of it is enough to push me of the edge. The pain is like a screwdriver in the right side of my pelvis. I get this  pain when I'm in a protracted anxiety state. I've had loads of tests, and only recently had full body and head CT scans (part of my misdiagnosis process - after I'd been told I'm dying of a lung disease. My lungs and everything else organically are fine. I have silent reflux but believe this is stress related too.) Please - any help on where to go with the dosing would be appreciated. Having only been on 5mg (2 days on a higher dose - 12.5 and 7.5) for a month, I really want to get off. Since my problems, I have also taken about 4 doses of Temazapam, and 2 of Zopiclone, but have not taken either of these since the taper. Those doses were spread out over the past 4 months. Cheers,
Link to comment
Share on other sites

Hi alixer

 

It’s good you’re seeking advice and help.  Withdrawal is a huge thing.  It can be done.  Healing does happen.  This will all be a memory some day.

 

Please, if you feel at risk of self harm, go to your emergency room and speak to a doctor. 

 

As far as your taper, I believe you’re going too fast.  5 mg to 2 mg in 10 days!  We recommend 5-10% reductions each 10 days to 2 weeks.  This allows your brain to catch up.  It can’t go fast even though you want it to.  So yes, slow this way down now.  Follow symptoms.  If you feel more level , then reduce a small amount.  This can take longer than 2 weeks, especially after big cuts. 

 

I’m not sure about your other meds, as we focus more on benzodiazepines here. 

 

 

Link to comment
Share on other sites

whatever you do dont give into those suicidal thoughts. your emotions are playing tricks on you. i have been there and i promise you its tricks! most counties have a toll free crisis line you could call and just talk someone if you need someone to push you back from the edge but dont want to go to the hospital.

 

make sure to read some success stories to get some positivity and hope into your system.

 

you may need to proceed much more slowly as Healing64 said.

 

My prayers are with you friend!  please dont give up!

Link to comment
Share on other sites

Thanks for the replies! I cant believe I'd have to go so slow after such short term use. I have no idea how to make a 10% cut on a 2mg pill. Also, that means it would take me at least 10 weeks to get off 2mg. I'm happy (well, not really happy) to go slower, but how do I make these cuts? My doctor thinks I should just stop them in (on the outside) a couple of weeks. I don't think she'd agree to compounding them down through a compounding chemist etc. Should I just shave a little off a quarter of a pill?? Or maybe my maths is out. Just stay on 2mg till I feel better then? By the way, I feel suicidal only in feeling that I can't stand another day of feeling so terrible. I have so many great things in my life, have two great kids, one grandchild with twins on the way, supportive husband, building a new house, don't have to work... live in a beautiful location near the beach... That's why it makes me so sad that I can't find my joy. I do yoga every day, meditate, eat nutritious vegetarian food, walk, do weights, cycle, swim... But it seems nothing can help my CNS heal. I've always had a CNS that's 'on' due to childhood trauma. I thought I was getting somewhere before the medical misdiagnosis etc. Now I feel so messed up.
Link to comment
Share on other sites

Hi alixer

 

I’m relieved to hear you aren’t actually considering self harm. 

 

Ask your doctor  about compounding the prescription.  Explain your goal.  And yes, it will take at least 10 weeks to reduce.  The 5-10% is of whatever your current dose is as you go.  Not the start dose.  Taper less at the end of your taper, not more. 

 

If your doctor will not support you, then taper with what you have left.

 

Some people make their own compound.  Some shave a piece off with a nail file.  Like drag it across the pill a couple of times to make the dose a bit less.  Some crush and weigh pills on a scale.  Search the site for this information.  People do this all the time and succeed with much less struggle.  I’m not savvy, and my doctor prescribes a compound.  Much easier.

 

Your brain needs time to heal.  Withdrawal symptoms are your brain trying to catch up.  You will heal. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...